# SDR SWIA971051

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

ABOUT 20 MINUTES OUT OF EUGENE, LEFT OIL PRESS LIGHT AND WARNING CAME ON.  DID PRECAUTIONARY ENGINE SHUT DOWN PROCEDURES.  DIVERTED TO PDX DUE TO WEATHER IN EUG.  REPLACED ENGINE AS REQUIRED.
